kelbel1

Member since 1/30/2014

Activity

  • 14 total posts
  • 1 review
  • 13 comments

Reviews by kelbel1

Botox Side Effects Can Be Horrible - Saint Louis, MO

I have been experiencing Dizziness, unbalanced feeling, brain fog, muscle twitches and insomnia since my 2 weeks after my botox. I found others on this forum with similar side effects. I am just hoping this goes away..I have had to spend money on ENT/ MRI already..nothing was found. Prior to... READ MORE

Recent comments from kelbel1

How are you doing Jessa13, I too am having the same issue, I'm going on three months of dizziness and not feeling right at all. I have another MD appt with a NeuroENT MD tomorrow but i don't have much hopes for an answer..feeling ... READ COMMENT

I am glad to hear your are doing better, it is so scary to suffer like this. Yes I feel the same and I will never do it again. READ COMMENT

I read your story Mark. I am so sorry you had such a horrible experience. Your right about knowing that eventually it will wear off helps keep you sane. I keeping holding on to that thought myself. Not sure if theres is "bad doses "... READ COMMENT

I am aware that many people are helped medically because of botox and no medication is safe for all of the population. I really would advise those who are doing it for cosmetic reasons to just be aware that there is a segment of the... READ COMMENT

I am working on cleaning up my diet..normally was a very healthy eater but giving up the coffee is difficult..it does seem the days I drink more of it the dizziness is worse. I think I will pass on the steroid the doctor prescribed..I... READ COMMENT